Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Quantization of quasi-Lie bialgebras
HTML articles powered by AMS MathViewer

by Benjamin Enriquez and Gilles Halbout
J. Amer. Math. Soc. 23 (2010), 611-653
Published electronically: January 15, 2010


We construct quantization functors of quasi-Lie bialgebras. We establish a bijection between this set of quantization functors, modulo equivalence and twist equivalence, and the set of quantization functors of Lie bialgebras, modulo equivalence. This is based on the acyclicity of the kernels of natural morphisms between the universal versions of Lie algebra cohomology complexes for quasi-Lie and Lie bialgebras. The proof of this acyclicity consists of several steps, ending up in the acyclicity of a complex related to free Lie algebras, namely, the universal version of the Lie algebra cohomology complex of a Lie algebra in its enveloping algebra, viewed as the left regular module. Using the same arguments, we also prove the compatibility of quantization functors of quasi-Lie bialgebras with twists, which allows us to recover our earlier results on compatibility of quantization functors with twists in the case of Lie bialgebras.
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 18D10, 17B37
  • Retrieve articles in all journals with MSC (2010): 18D10, 17B37
Bibliographic Information
  • Benjamin Enriquez
  • Affiliation: Institut de Recherche Matématique Avancée (CNRS) et Université de Strasbourg, 7, rue René Descartes, F-67084 Strasbourg, France
  • Email:
  • Gilles Halbout
  • Affiliation: Institut de Mathématiques, Université Montpellier 2, Place E. Bataillon, F-34095 Montpellier, France
  • Email:
  • Received by editor(s): April 10, 2008
  • Published electronically: January 15, 2010
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 23 (2010), 611-653
  • MSC (2010): Primary 18D10, 17B37
  • DOI:
  • MathSciNet review: 2629982